Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have had a rash on my scrotum and it is dry. Used hydrocortisone cream. STD?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
I have had a rash on my scrotum... There are small patches, looking like dry skin. I have had a negative STI check and visited a doctor twice... one doctor said it was not fungal and prescribed something that didn't remedy the problem. Recently I have used a hydrocortisone cream and that has alleviated itching but the problem is still present and visible.
Posted Mon, 1 Apr 2013 in Men's Health
Answered by Dr. Payman Hajiazim 1 hour later
Hi there, thanks for asking.
When the rash does not heal with an ointment, you should continue a little more its taking. Sometimes they need taking oral medication, but most of the time it is healed by an ointment.
Hydrocortisone heals the itching for every lesion, but it cannot heal the fungal lesion.
It is good that you are sure about the diagnosis, since the doctor has observed it.
You can help for better improvement by day to day bathing and taking a shower until it heals.
It is really helpful to exchange your underwear every day as well.
Please let me know if you have any immune deficiency since they may affect this issue and may retard the response to the medication.
I wish it heals fast.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor